Hello- I have suffered from terrible migraine headaches for years, lately they have sent me to the ER. The pain has been the worst ever pounding behind both eyes through the back of my head down my neck, concentration is awful. The pain meds they gave me did not work so they decided to do a LP, the opening pressure was 350, the headaches did not let up. They sent me for a CT, which was normal and the fluid was normal. They admitted me for observation, later they thought I had a spinal fluid leak, they did a blood patch, it helped for about a half hour. Later my rt. leg and rt. arm went numb and is still some-what numb now for 2 weeks. They did an MRI, normal. I went to see a Nuero Dr. he put me on Topamax 50mg. 2x daily, among other migraine meds. I go back in a week for a VP vision test, I m scared, my vision has really gotten worse since last month. Help I have many more symptoms of numbness and passing out, and the headaches and still the same. Thanks for your time.. Kelly
I have Psuedotumor Cerebri ; hydrocephalus; The headaches are horrible, I am glad they DID look for the cause of excessive CNF .....Did they put you on DIAMOX? They put me on that due to eye damage optic disc and it helps some though the side effects are horrible. I am also prescribed Topamax, some claim after long use it begins to help. I guess with me being BiPolar it made me violent for some reason? I am on Diamox, Gabapentin, Pristiq, and DO look into B-vitamins, my neuro placed me on a higher Riboflavin and it does help. Still after two years no diagnosis and little help with symptoms. I wish you well kelly! Hope you feel better and come through this!
Thank you, I m glad to hear that I m not the only one that suffers from this condition. It sounds like yours is somewhat worse than mine though, which sorry for that. I go next week for the VP test and the Neurologist is going to start me on Diamox ( I have also heard and researched some bad side effects about the drug). I currently take Topamax, I really do not see that much of a difference since I have been taking it now for over 3 wks. I have have had 2 blackout spells where I do not remember a thing one where I hit my head and my husband had to call an ambulance, have you had any episodes like that? Plus I have lost about close to 10 pound in a week with a constant racing heart beat at rest 110 and standing it could go as high as 140 sometimes, that is usually when I feel like the world is spinning and I am ready to pass out. Have you experienced anything like that?
Yes, I have had episodes of near fainting but not actually black out. My doctor told me to eat something every three to four hours even if not hungry and that seem to help some. I was just in ER last week with CTscan my brain is swollen right now and yet to see another new neuro, My heart rate was up to 150 during these episoes and doctor has put me on Lisnoprinol...I havent really gained or lost any weight. I barely eat and remain slightly overweight and tho TSH tests twice (within 2 year) Said I am normal. BE PERSISTANT to ask if an underlying cause or condition might be causing this. Blackouts could be from so many different factors. I been battling with this for many years was just dx's in 2007. My Opening Pressure was 44's Your OP was high, normal range is 12-20's. Hope you feel better soon! *for me Diamox has been worth the adjustments as to date optic disc is okay, and it does seem to help keep at bay. Just takes some time getting used to it!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.